TITLE

KRONROD EXTENSIONS OF GAUSSIAN QUADRATURES WITH MULTIPLE NODES

AUTHOR(S)
Milovanović, G. V.; Spalević, M. M.; Galjak, LJ.
PUB. DATE
July 2006
SOURCE
Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 3, p291
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, general real Kronrod extensions of Gaussian quadrature formulas with multiple nodes are introduced. A proof of their existence and uniqueness is given. In some cases, the explicit expressions of polynomials, whose zeros are the nodes of the considered quadratures, are determined. Very effective error bounds of the Gauss -- Turán -- Kronrod quadrature formulas, with Gori -- Micchelli weight functions, for functions analytic on confocal ellipses, are derived.
ACCESSION #
22841899

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics